Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Delayed periods, taken mtpill kit as per instructions. Suggestions?

hello madam i am nupur mittal from faridabad...i have 2 daughters 6 yrs and 2 yrs respectively .. now 10 days are above my normal menstrual cycle...i have bought mtpill kit yesterday and in morninig i have taken 1 mt pill tablet empty stomach with warm water... i have been suggested to take 2 tablets of misoprost at same time next morning i.e. tomorrow and another 2 at same time at tomorrow evening. is this correct procedure.. kindly suggest me..thank you very much
Asked On : Mon, 17 Sep 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response

Thanks for posting your query.

The treatment regimen seems to be fine. You may continue on the same. If you experience adverse effects or if the bleeding does not start after 72 hours, then please get back to your doctor. If the kit fails, then surgical option may be sorted. I do not think this would be the case in you.

You will mostly start bleeding after the last dose of 2 tablets, repeat an ultrasound scan of the pelvis one week after you stop bleeding to make sure that the uterus is empty.

Get well soon.

Answered: Mon, 17 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor